# SDR AALA201801099022

- Difficulty date: January 5, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 52,305 hours, 14,912 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LAVATORY SMOKE ALARM ACTIVATED IN LAVATORY. ACCOMPLISHED RESET OF SMOKE DETECTOR IN LAV A IAW MM 26 14 -01.
